# SDR DALA2018061804041

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,979 hours, 55,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE P/N D29985-103 S/N 0980 DEFECTIVE UPPER RELEASE PIN / TIE OFF. REMOVED AND REPLACE SLIDE PER 2561-4002.
